# SDR SWAA2014123035351

- Difficulty date: December 21, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 56,397 hours, 44,764 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4600
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SPOILER DELAMINATED.  R & R SPOILER ASSEMBLY IAW MM.
